Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Julian

Retin A micro redifining scars?

Recommended Posts

Since starting retin a micro i noticed that old scars that disappeared a year ago have reappeared and look much more pronounced then they ever did.

Is this due to the retin a?! i am going on week 8 here of retin a..

Share this post


Link to post
Share on other sites

scars are supposed to fade, because retin-a micro is a retnoid (vit A derivative) - as far as I know. I've never been on it. But my assumption would be that it'll first react negatively, then start improving. They'll probably all fade in a few weeks/months. Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×